Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

After used misoprostol abortion pill bleeding continue for 8 days then stop. But it is my 10th day and something likely 5-6 drops black discharge from my vagina. It have small, and have irritation around vagina. It is vaginal infection or not? Or it would be a sing of incomplete abortion? Or after abortion pill infection is normal or abnormal?

2 Doctors Answered
Dear Ms. lybrate-user, thanks for your enquiry. Take a vaginal scan and go and do a proper vaginal scan and get your gynaecologist consultation.
1 person found this helpful
An ultrasound will confirm whether your abortion is complete.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.